# SDR DXTA2024040211381

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7002A12
- Aircraft serial: 70088
- Aircraft time: 2,001 hours, 669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 340020
- Part serial: 1191B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE SEPARATE FLOOR EMERGENCY EXIT LIGHTS INOP.  THE LIGHTS COME ON WHEN PUSHING THE TEST BUTTON ON THE #4 ELPS.   LIGHTS NOT ILLUMINATED WHEN COCKPIT SWITCH IS SET TO ON OR WHEN LIGHTING POWER IS REMOVED USING ECB PAGE &  SWITCH IS IN THE ARMED POSITION. THERE IS POSSIBLY AN INTERNAL FAILURE IN ELPS THAT WON'T TRIGGER LIGHTS UNLESS THE TEST BUTTON IS PRESSED, ALSO NOTED THAT THE TEST CYCLE DOES NOT TURN LIGHTS OFF AS IT SHOULD. REMOVED #4 ELPS DUE TO IT FAILING TO ILLUMINATE 3 EXIT LIGHTS.  INSTALLED NEW CUSTOMER SUPPLIED #4 ELPS. ALLOWED TO CHARGE FOR 90 MINUTES. PERFORMED OPS CHECK. NO FURTHER DEFECTS NOTED AT THIS TIME. REF MM J33-53-13.
